• Users Online: 814
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
MANAGING A SIDE EFFECT
Year : 2018  |  Volume : 4  |  Issue : 1  |  Page : 39-44

Managing a side effect: Cyclosporine-Induced nephrotoxicity


1 Department of Dermatology, NKP Salve Institute of Medical Sciences and Lata Mangeshkar Hospital, Nagpur, Maharashtra, India
2 Consultant Nephrologist, United CIIGMA Hospital, Aurangabad, Maharashtra, India

Correspondence Address:
Dr. Sachin Soni
Consultant Nephrologist, United CIIGMA Hospital, Aurangabad, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_17_18

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed13771    
    Printed242    
    Emailed0    
    PDF Downloaded476    
    Comments [Add]    

Recommend this journal